×

Found 566 Documents (Results 1–100)

Conditional correctness of the initial-boundary value problem for a system of high-order mixed-type equations. (English. Russian original) Zbl 1505.35274

Russ. Math. 66, No. 2, 53-63 (2022); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2022, No. 2, 62-75 (2022).
MSC:  35M13 35A01 35A02
PDFBibTeX XMLCite
Full Text: DOI

Unique continuation on a sphere for Helmholtz equation and its numerical treatments. (English) Zbl 07827232

Cheng, Jin (ed.) et al., Proceedings of the forum Math-for-Industry 2018. Big data analysis, AI, Fintech, math in finances and economics, Shanghai, China, November 17–21, 2018. Singapore: Springer. Math. Ind. (Tokyo) 35, 133-144 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Conditional stability of semigroups and periodic solutions to evolution equations. (English) Zbl 1461.35161

Cicognani, Massimo (ed.) et al., Anomalies in partial differential equations. Based on talks given at the INDAM workshop, University of Rome “La Sapienza”, Rome, Italy, September 9–13, 2019. Cham: Springer. Springer INdAM Ser. 43, 331-346 (2021).
MSC:  35L90 35B10 47D06
PDFBibTeX XMLCite
Full Text: DOI

Case studies and a pitfall for nonlinear variational regularization under conditional stability. (English) Zbl 1443.65080

Cheng, Jin (ed.) et al., Inverse problems and related topics. Extended versions of papers based on the international conference on inverse problems, Shanghai, China, October 12–14, 2018. In honor of Masahiro Yamamoto on the occasion of his 60th anniversary. Singapore: Springer. Springer Proc. Math. Stat. 310, 177-203 (2020).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Inverse problems for a compressible fluid system. (English) Zbl 1437.35706

Cheng, Jin (ed.) et al., Inverse problems and related topics. Extended versions of papers based on the international conference on inverse problems, Shanghai, China, October 12–14, 2018. In honor of Masahiro Yamamoto on the occasion of his 60th anniversary. Singapore: Springer. Springer Proc. Math. Stat. 310, 101-148 (2020).
MSC:  35R30 35Q35 76Nxx
PDFBibTeX XMLCite
Full Text: DOI

Bi-additive s-functional inequalities and quasi-\(\ast\)-multipliers on Banach \(\ast\)-algebras. (English) Zbl 1461.39015

Brzdęk, Janusz (ed.) et al., Ulam type stability. Based on the conferences on Ulam type stability (CUTS), Cluj-Napoca, Romania, July 4–9, 2016 and Timisoara, Romania, October 8–13, 2018. Cham: Springer. 199-215 (2019).
MSC:  39B62 39B52 39B55
PDFBibTeX XMLCite
Full Text: DOI

Birkhoff-James orthogonality reversing property and its stability. (English) Zbl 1447.39016

Brzdęk, Janusz (ed.) et al., Ulam type stability. Based on the conferences on Ulam type stability (CUTS), Cluj-Napoca, Romania, July 4–9, 2016 and Timisoara, Romania, October 8–13, 2018. Cham: Springer. 57-71 (2019).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field